MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LHK, US, NORTHBAY MED CENTER

Medline Industries, LP MEDLINE; LHK, US, NORTHBAY MED CENTER
Catalog Number VASC1489A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the manifold end snapped off" and "we just had another one break this weekend at the same location.".
 
Additional Manufacturer Narrative
The customer reported two manifolds break and stated the manifold end snapped off mid case; the customer also reported that no patients were harmed with the malfunction.A photo was received for evaluation, and the photo received from the customer confirms the complaint of the rotating adaptor (ra) to be separated from the manifold; no sample was available to evaluate.Based on review of the manifold dhr and drawing, the item meets specifications, and without the sample for evaluation and review, the root cause could not be confirmed at this time.No further action is required at this time as there is no sample yet available to evaluate, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LHK, US, NORTHBAY MED CENTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50899317
Report Number1417592-2026-51143
Device Sequence Number18817968
Product Code OES
UDI-Device Identifier10198459155024
UDI-Public10198459155024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1489A
Device Lot Number24JBX902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown